Jump to content
  • Sign Up
0
dreemer406

Is Newly Formed Acne From Diet Change?

Rate this topic

Recommended Posts

Hello

My name is Jen and I was recently diagnosed with celiac disease in the first week of feb. 2010 by a bloodtest. I had a biopsy taken last week and I am still waiting the results.

I have a question for anyone that could help. Over the last month or so I have started to get lots of pimples. Everyday my face seems to be getting worse and its not just little pimples it seems to be big sores.Despite any OTC topical creams it doesnt clear up. I was never one to ever have pimples other than right before that time of the month even when I was a teenager. Could this be a result of my drastic diet change? I really hate the way I look and I cant find anything to help.....Please if anyone has had any of these similar issues let me know..... thanks!!! Jen

Share this post


Link to post
Share on other sites

Wish I could help you there. I am wondering if it is the gluten coming out of system. I know that drugs take a long time and seep out of your pores, so why not gluten as it is a poison to us. I have what looks like acne but doesn't feel like it. It comes out on one side of my chin and one side of my chest. Have noticed this for the last few months and when I get tireder they come out more. Not know if that is the "healing process".

Share this post


Link to post
Share on other sites

I'm having a similar problem. I saw an old thread on this site that suggested breakouts could be caused by a sensitivity to soy (or corn). I don't think I'm eating any soy, but I haven't checked my vitamins/supplements.

Share this post


Link to post
Share on other sites

I am one who never suffered from acne in my life before going gluten free. I had two break-outs, one on cheeks and one on my forehead, both times from supplements. The first was a B12 sublingual and I still haven't figured out what bothered me with that, and the second was an anthocyanin supplement. With the B12 it was overnight; with the anthocyanins it built up into an eruption over a period of a week or two. Withdrawal of the offending substances cleared the problem, although the B12 need a kick in the A$$ with an anti-acne medication. I don't know if this has any relevance to what you are experiencing.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×